Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 404636, 9 pages
http://dx.doi.org/10.1155/2008/404636
Research Article

Some Sufficient Conditions for Analytic Functions to Belong to 𝒬 𝐾 , 0 ( 𝑝 , π‘ž ) Space

Department of Mathematics, Jia Ying University, Meizhou 514015, Guangdong, China

Received 31 May 2008; Accepted 7 June 2008

Academic Editor: Stevo Stevic

Copyright © 2008 Xiaoge Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. S. Choa, β€œSome properties of analytic functions on the unit ball with Hadamard gaps,” Complex Variables: Theory & Application, vol. 29, no. 3, pp. 277–285, 1996. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. J. Miao, β€œA property of analytic functions with Hadamard gaps,” Bulletin of the Australian Mathematical Society, vol. 45, no. 1, pp. 105–112, 1992. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. S. Stević, β€œA generalization of a result of Choa on analytic functions with Hadamard gaps,” Journal of the Korean Mathematical Society, vol. 43, no. 3, pp. 579–591, 2006. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. S. Stević, β€œOn Bloch-type functions with Hadamard gaps,” Abstract and Applied Analysis, vol. 2007, Article ID 39176, 8 pages, 2007. View at Publisher Β· View at Google Scholar Β· View at MathSciNet
  5. H. Wulan and K. Zhu, β€œLacunary series in 𝒬K spaces,” Studia Mathematica, vol. 173, no. 3, pp. 217–230, 2007. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. S. Yamashita, β€œGap series and α-Bloch functions,” Yokohama Mathematical Journal, vol. 28, no. 1-2, pp. 31–36, 1980. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. H. Wulan and J. Zhou, β€œ𝒬K type spaces of analytic functions,” Journal of Function Spaces and Applications, vol. 4, no. 1, pp. 73–84, 2006. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  8. S. Li and S. Stević, β€œCompactness of Riemann-Stieltjes operators between F(p,q,s) spaces and α-Bloch spaces,” Publicationes Mathematicae Debrecen, vol. 72, no. 1-2, pp. 111–128, 2008. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. R. Zhao, β€œOn a general family of function spaces,” Annales Academiæ Scientiarum Fennicæ. Mathematica Dissertationes, no. 105, p. 56, 1996. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. H. Wulan and K. Zhu, β€œDerivative-free characterizations of QK spaces,” Journal of the Australian Mathematical Society, vol. 82, no. 2, pp. 283–295, 2007. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  11. R. Aulaskari, J. Xiao, and R. H. Zhao, β€œOn subspaces and subsets of BMOA and UBC,” Analysis, vol. 15, no. 2, pp. 101–121, 1995. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  12. J. B. Garnett, Bounded Analytic Functions, vol. 96 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1981. View at Zentralblatt MATH Β· View at MathSciNet